MAUDE Adverse Event Report: ROHO, INC. ROHO® QUADTRO SELECT® HIG PROFILE¿ CUSHION; CUSHION, WHEELCHAIR

ROHO, INC. ROHO® QUADTRO SELECT® HIG PROFILE¿ CUSHION; CUSHION, WHEELCHAIR
Model Number QS88C
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cushion was not returned to roho, inc.From the distributor.An evaluation could not be performed.The user manual includes a warning to discontinue use of a defective product that reads as follows: "check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normal skin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 minutes after disuse, immediately consult a healthcare professional.- check inflation frequently, at least once a day.- do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue." during interview with the user, he stated he was in the habit of performing the hand check as described in the user manual.The replacement cushion he received was functioning properly.Even though the cushion was not returned for evaluation, the most likely root cause is due to the nature of the neoprene cushion wearing through use and developing leaks.This is a know failure mode but has been determined to have a greater benefit to use than the risk of leaks presents.Patch kits along with instructions are provided to the users with the cushions in order to repair small leaks as they occur.
 
Event or Problem Description
The user reported to his dealer his roho quad select cushion had developed a leak and was not holding air.The client stated he had developed a pressure injury due to the leaking cushion.

Brand Name
ROHO® QUADTRO SELECT® HIG PROFILE¿ CUSHION
Common Device Name
CUSHION, WHEELCHAIR
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s. 74th st.
belleville 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key21922537
Report Number3008630266-2025-00002
Device Sequence Number15711205
Product Code IMP
UDI-Device Identifier00613732054106
UDI-Public(01)00613732054106
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS88C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale
Patient Weight65 KG
Patient EthnicityHispanic
Patient RaceWhite